How come so many meds make me shaky?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

princesscolon
Veteran Member


Date Joined Apr 2006
Total Posts : 733
   Posted 12/15/2007 3:00 PM (GMT -7)   
I am wondering if I was a Chihuahua in a past life.  It is not a good feeling.
Adrienne,27
Diagnosed with Left-sided Ulcerative Colitis 1995 at 15
Tried: Prednisone, Rowasa & Hydrocortisone Enemas, Proctofoam, Sulfasalazine, Asacol, Probiotics, Fish Oil, Canasa, Enotcourt, Colazol, Proctocort, Anamantle...
Diagnosed with Ulcerative Proctitis with rectal fistula in 2004, put on Remicade
2007:Increased Remicade dosage-660mg every 6 weeks,diagnosed with Psoriatic Arthritis & Fibromyalgia
Current meds: Remicade 660mgs every 6 wks, Lomotil, Tramadol, Darvocet, Clorazepate, new meds I am about to start: Prograf, Cymbalta, Lyrica


ks1905
Veteran Member


Date Joined Sep 2005
Total Posts : 4818
   Posted 12/15/2007 9:04 PM (GMT -7)   
I get tremors from the Cyclosporine certain times during the day..... it's really not that big of a deal, it's not like I drop things because of the tremors.

Prograf also have a side effect in some patients of tremors http://www.rxlist.com/cgi/generic/tacrolimuspo_ad.htm

--Keith
DX'd with Pan-Colitis June 2005
Current Status: Flaring since May
 
Current Meds:  50 mgs 6-mp, Colocort, Oral Cyclosporine (500 mgs)
Supplements:  None 
 


Sara14
Veteran Member


Date Joined Mar 2007
Total Posts : 4034
   Posted 12/15/2007 11:35 PM (GMT -7)   
My hands get shaky all the time, too. I don't know if that's a side effect of Asacol, but I don't remember being this shaky before I started taking it.
23 years old
Diagnosed with UC March 2007
Current inflamation in the rectum
Asacol 4 tablets 3x/day
Rowasa (generic) - as needed for flares
Nature's Way Primadophilus Reuteri 1/day; Chewable multivitamin; Metamucil; Viactiv (Calcium and Vit. D) for Osteopenia; flaxseed


kazygirl
Veteran Member


Date Joined Sep 2007
Total Posts : 955
   Posted 12/16/2007 4:19 AM (GMT -7)   
i am shaky as!

i hold a paper and cant even read it cuz im shaking so bad.
was told it was the prednisone.
im not really on anything else at the moment to make me do that.
its pretty bad and bloody annoying hey!
steph - 31 year old female - diagnosed UC in 2000
started as proctitis and now is pancolitis..this year long flare is now severe on left side only to splenic flexure.
last 4 days have been fabulous with no UC symptoms at all = remission (yey!) 
tapering pred = now on 20mg prednisone 1x day with breakfast
1000mg mesalazine 2x day - 1/2 endone every 6 12 hours for pain (weaning)
calicim, inner health plus (probiotic), fentalyn patch for pain and to wean off oxycodone
VSL#3 didnt work - Aloe Elite didnt work - Budesonide didnt work
ive lost 40+lbs and my legs look like sticks ... ewww
 
 


~ChristieAnn67~
Regular Member


Date Joined Dec 2007
Total Posts : 151
   Posted 12/16/2007 1:42 PM (GMT -7)   
I have been shaky as well...I think its the prednisone...it has been improving some as I taper down.   So, meds can be a big factor.   Did this start after starting your new meds?  if so,  probably one of them.  
~Christie 
40 yo RN, happily married, with 2 beautiful daughters, Tianna(14 yo) and Alyssa(10 yo).   Diagnosed with L sided Ulcerative Colitis in Jan '04 and Diabetes type 2 in June '05.
Medications
Remicade infusions ~ Nov. 6, 2007,  Dec. 6, 2007,  6-MP 100mg daily, Pentasa 500mg twice a day, prednisone taper 20mg 10mg daily, Nexium 40mg twice a day, Lantus insulin 45 35 units daily, Novolog 10 8 units with sliding scale at meals, Amaryl 2mg daily, multi-vitamin daily, Calcium daily, B complex vit daily,  and pro-biotics daily.
         


Beth75
Veteran Member


Date Joined Jul 2007
Total Posts : 2148
   Posted 12/16/2007 9:47 PM (GMT 0)   
I am shakier than I normally am and it is noticeable to others around me.........stinks! I am so tired of the drugs but being sick is so much worse!
Beth, 32
Major Flare Sept/Oct 07 ~ working on remission almost there
UC Diagnosed March 2000 (30 cenitmeters)
Azathioprine 200mg 1xday nightly;Hydrocortisone e's tapering, Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Probiotics.
Minimal Change Disease (Kidney Disorder) Diagnosed Sept 2007
Prednisone 60/40mg alt days 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Potassium 600mg 2xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs.


princesscolon
Veteran Member


Date Joined Apr 2006
Total Posts : 733
   Posted 12/16/2007 3:43 PM (GMT -7)   
It was the Prograf.  I am really having trouble trying to take my new meds.

Adrienne,27
Diagnosed with Left-sided Ulcerative Colitis 1995 at 15
Tried: Prednisone, Rowasa & Hydrocortisone Enemas, Proctofoam, Sulfasalazine, Asacol, Probiotics, Fish Oil, Canasa, Enotcourt, Colazol, Proctocort, Anamantle, etc...
Diagnosed with Ulcerative Proctitis with rectal fistula in 2004, put on Remicade
2007:Increased Remicade dosage-660mg every 6 weeks,diagnosed with Psoriatic Arthritis & Fibromyalgia
Current meds: Remicade 660mgs every 6 wks ( I may be developing antibodies?), Lomotil, Darvocet, Clorazepate, new meds: Prograf, Cymbalta, Lyrica

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 18, 2017 4:01 AM (GMT -7)
There are a total of 2,906,669 posts in 318,985 threads.
View Active Threads


Who's Online
This forum has 158325 registered members. Please welcome our newest member, kiumo.
249 Guest(s), 4 Registered Member(s) are currently online.  Details
Derwent, bjj0619, testuser1234, Szabo246